# SDR AALA20100707TUL08

- Difficulty date: July 7, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP RIGHT SIDE STATION 1218.  INSTALLED RIGHT CUSP DOUBLER REPAIR STATIONS 1214 TO 1231 PER AARD 53-20-00-16.
